# SDR AU510002079

- Difficulty date: September 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Panel
- Condition: Missing
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SMALL TITANIUM PANEL MISSING FROM ENGINE COMPRESSOR SECTION. (CASA# 510002079)
